# SDR UALA2009110403419

- Difficulty date: November 2, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 40,169 hours, 11,089 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7732887810
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT DUCT PRESSURE FLUCTUATES BETWEEN 25 TO 40 PSI ON DESCENT.  FOUND PRSOV FAILED HEALTH CHECK.  REPLACED PRSOV, OPS CHECKS GOOD.
